# SDR DALA1135621504

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 86,107 hours, 17,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1504, AFTER ARRIVAL OF FLIGHT 75 FROM MXP, MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 24F INOPERATIVE.  MAINTENANCE REPLACED THE FEMALE TERMINAL END.  OPERATIONAL CHECK WAS GOOD.
